Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Baro Diffusion and Thermal Diffusion in a Binary Mixture
Journal Name: Journal of Mathematical and Physical Sciences
Authors: B.R. Sharma,N. A. Shah
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 1996
Peer reviewed : yes
Volume: 30
Page No.: 169-179
ISSN: 0047-2557